Wednesday, September 17, 2014

Tuesday, February 08, 2011 kenzer, Community Member, asks

Q: cold hands and feet

I started adderall three weeks ago and since then I have had extremely cold hands and feet. I wear extra thick wool socks (I even sleep in socks now) and gloves everywhere I go. Is there anything I can do to relieve this side-effect, even slightly?

Answer This
Answers (1)
Eileen Bailey, Health Guide
2/ 9/11 2:01pm

Thank you for your question and welcome to ADHDCentral.com.

 

I checked on the Food and Drug Administration site for the prescribing information for Adderall and did not see any references to this side effect, however, when I Googled, "Adderall, cold extremities" a number of references came up with other people complaining about the same side effect.

 

Side effects normally disappear within a few weeks of taking this medication. However, if your side effects are not going away, you should contact your doctor and explain what is going on. Your doctor may suggest adjusting your dose or trying a different medication.

 

Eileen

Reply
Answer This

Important:
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.

By kenzer, Community Member— Last Modified: 02/09/11, First Published: 02/08/11